# SDR CHQA200900242

- Difficulty date: November 8, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 18,849 hours, 14,955 cycles
- Engine: Allsn AE3007A
- Engine time: 20,245 hours, 17,645 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE NR 4 FLOOR PROXIMITY LIGHT STRIP WAS FOUND TO HAVE A BROKEN WIRE.  MAINTENANCE REPLACED THE #4 PROXIMITY LIGHT STRIP IAW EMB 145 AMM 32-50-12. OPERATIONAL CHECK GOOD.
